# SDR FDEA201006031807

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bent
- Location: Rt Wing Aileron
- Component: Aileron, Doug
- Component part number: ARC11114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON LOWER SKIN INBD EDGE IS BENT.  REMOVED FASTENERS AND REMOVED DAMAGE BY CUTOUT IAW SRM 57-10-00, FIG 56, VOL I.  FABRICATED DOUBLER AND FILLER IAW SRM 57-10-00, FIG 56, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER AND FILLER IAW SRM 57-10-00, FIG 56, VOL I.
